Alert archive / Indiana / Storm Warnings in 2015

Storm Warning 1, NWS Northern Indiana

November 11, 2015

NWS Northern Indiana issued this storm warning at Nov 11, 2015, 4:19 AM EST. It took effect at Nov 12, 2015, 4:17 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 4:19 AM EST (09:19 UTC)
In effect from
Nov 12, 2015, 4:17 AM EST
Expired
Nov 12, 2015, 3:51 PM EST
In force
12 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WHUS73 KIWX 110919
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EST WED NOV 11 2015

LMZ043-046-111730-
/O.UPG.KIWX.GL.A.0006.151112T0000Z-151114T0000Z/
/O.NEW.KIWX.SR.W.0001.151112T1200Z-151113T1500Z/
/O.NEW.KIWX.GL.W.0026.151112T0000Z-151112T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 AM EST WED NOV 11 2015

...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY...
...STORM WARNING IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY. A STORM WARNING HAS ALSO BEEN ISSUED. THIS STORM
WARNING IS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH TO 30 KNOTS TONIGHT WITH GUSTS TO 45 KNOT GALES BY
  LATE TONIGHT. WINDS BECOMING WEST AND FURTHER INCREASING FROM
  35 TO 45 KNOTS WITH GUSTS TO 50 KNOT STORMS THURSDAY INTO EARLY
  FRIDAY.

* WAVES: 3 TO 5 FEET WEDNESDAY EVENING BUILDING TO 8 TO 14 FEET 
  THURSDAY INTO EARLY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
477 
WHUS73 KIWX 111645
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1145 AM EST WED NOV 11 2015

LMZ043-046-120045-
/O.CON.KIWX.GL.W.0026.151112T0000Z-151112T1200Z/
/O.CON.KIWX.SR.W.0001.151112T1200Z-151113T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1145 AM EST WED NOV 11 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...
...STORM WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 10 AM
EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY. A STORM WARNING REMAINS IN EFFECT FROM 7 AM
THURSDAY TO 10 AM EST FRIDAY. 

* WINDS: SOUTH TO 30 KNOTS TONIGHT WITH GUSTS TO 45 KNOT GALES 
  BY LATE TONIGHT. WINDS BECOMING WEST AND FURTHER INCREASING 
  FROM 35 TO 45 KNOTS WITH GUSTS TO 50 KNOT STORMS THURSDAY INTO 
  EARLY FRIDAY. 

* WAVES: 3 TO 5 FEET THIS EVENING BUILDING TO 8 TO 14 FEET
  THURSDAY INTO EARLY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
058 
WHUS73 KIWX 112055
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 PM EST WED NOV 11 2015

LMZ043-046-120500-
/O.CON.KIWX.GL.W.0026.151112T0000Z-151112T1200Z/
/O.CON.KIWX.SR.W.0001.151112T1200Z-151113T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
355 PM EST WED NOV 11 2015

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...
...STORM WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 10 AM
EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY. A STORM WARNING REMAINS IN EFFECT FROM 7 AM
THURSDAY TO 10 AM EST FRIDAY. 

* WINDS: SOUTH TO 30 KNOTS TONIGHT WITH GUSTS TO 45 KNOT GALES
  AFTER MIDNIGHT. WINDS BECOMING WEST AND FURTHER INCREASING FROM
  35 TO 45 KNOTS WITH GUSTS TO 50 KNOT STORMS FROM EARLY THURSDAY
  MORNING INTO EARLY FRIDAY.

* WAVES: 3 TO 5 FEET THIS EVENING BUILDING TO 8 TO 14 FEET
  THURSDAY INTO EARLY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
021 
WHUS73 KIWX 120332
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1032 PM EST WED NOV 11 2015

LMZ043-046-121145-
/O.CON.KIWX.GL.W.0026.000000T0000Z-151112T1200Z/
/O.CON.KIWX.SR.W.0001.151112T1200Z-151113T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1032 PM EST WED NOV 11 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...
...STORM WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 10 AM
EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. A STORM
WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 10 AM EST FRIDAY.

* WINDS: SOUTH TO 30 KNOTS TONIGHT WITH A FEW GUSTS TO 50 KNOT
  STORMS. WINDS VEERING WEST AND INCREASING FROM 35 TO 45 KNOTS
  WITH GUSTS TO 50 KNOT STORMS FROM EARLY THURSDAY MORNING INTO
  EARLY FRIDAY.

* WAVES: 3 TO 5 FEET BUILDING TO 12 TO 16 FEET BY THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
364 
WHUS73 KIWX 120917
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 AM EST THU NOV 12 2015

LMZ043-046-121730-
/O.CAN.KIWX.GL.W.0026.000000T0000Z-151112T1200Z/
/O.EXT.KIWX.SR.W.0001.151112T0917Z-151113T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 AM EST THU NOV 12 2015

...STORM WARNING NOW IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE GALE WARNING. THE STORM WARNING IS NOW IN EFFECT UNTIL 10 AM
EST FRIDAY. 

* WINDS: SOUTHWEST TO 40 KNOTS WITH GUSTS TO 50 KNOT STORMS INTO
  EARLY FRIDAY. 

* WAVES: 3 TO 5 FEET BUILDING TO 12 TO 16 FEET BY THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
559 
WHUS73 KIWX 121638
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
ISSUED BY NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1138 AM EST THU NOV 12 2015

...STORM WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...


LMZ043-046-130045-
/O.CON.KIWX.SR.W.0001.000000T0000Z-151113T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1138 AM EST THU NOV 12 2015

...STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* WINDS: SOUTHWEST TO 40 KNOTS WITH GUSTS TO 50 KNOT STORMS INTO 
  EARLY FRIDAY. 

* WAVES: 3 TO 5 FEET BUILDING TO 12 TO 16 FEET BY THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
856 
WHUS73 KIWX 122051
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 PM EST THU NOV 12 2015

DEFAULT OVERVIEW SECTION
LMZ043-046-130500-
/O.CAN.KIWX.SR.W.0001.000000T0000Z-151113T1500Z/
/O.NEW.KIWX.GL.W.0027.151112T2051Z-151113T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
351 PM EST THU NOV 12 2015

...GALE WARNING IN EFFECT UNTIL 4 PM EST FRIDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST FRIDAY. THE
STORM WARNING HAS BEEN CANCELLED. 

* WINDS: WEST GALES TO 35 KNOTS...WITH GUSTS TO 45 KNOT GALES.

* WAVES: 10 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this storm warning went out at Nov 11, 4:09 AM EST, 10 minutes earlier.

Area forecast discussion, Nov 11, 4:09 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 AM EST WED NOV 11 2015

.SYNOPSIS...
ISSUED AT 409 AM EST WED NOV 11 2015

A STRONG STORM SYSTEM WILL LIFT ACROSS THE AREA LATE TONIGHT AND
THURSDAY. SHOWERS AND AN ISOLATED THUNDERSTORMS ARE EXPECTED TO
MOVE ACROSS THE REGION OVERNIGHT WITH A POSSIBILITY OF SOME
STRONGER WINDS AS THE SHOWERS PASS THROUGH. EVERY WINDY CONDITIONS
ARE EXPECTED IN THE WAKE OF THE COLD FRONT THURSDAY WITH GUSTS UP
T 55 MPH POSSIBLE. HIGHS THIS AFTERNOON WILL PEAK INTO THE UPPER
50S NORTHEAST TO THE MID 60S SOUTHWEST.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 409 AM EST WED NOV 11 2015

AMAZING CONTRAST IN AIRMASSES THIS MORNING W/LOW 60S
NOTED WITHIN NWD BULGING WARM SECTOR OVR SW MO TO LWR 30S OVR NRN IN
UNDERNEATH RETREATING SFC RIDGE.

NR TERM PD QUITE AND STRAIGHT FWD AS SFC RIDGE GIVES WAY TO
INCREASING SRLY FLW AHD OF POTENT SRN STREAM SW TROUGH EJECTING OUT
OF CO LTR THIS MORNING. SFC CYCLONE OVR ERN CO WILL DEEPEN RAPIDLY
THROUGH THIS AFTN AS IT HEADS INTO CNTRL IA AND A BIT FURTHER AS IT
TRACKS INTO ERN WI BY DAYBREAK THU. ATTENDANT SFC BASED WARM SECTOR
WILL ATTEMPT TO MIX AS FAR NORTH AS THE SRN LAKES OVERNIGHT BUT EWD
GRAVITATING OCCLUSION LOOKS TO THROTTLE BTR LL THETA-E WELL S/SW AND
THUS THUNDER CHCS APPEAR MINIMAL.

PRIMARY CONCERN THOUGH IS RELEGATED TO GRADIENT WIND POTENTIAL
ASSOCD/W FROPA AND STG 25+MB MODEL IMPLIED ISALLOBARIC COUPLET LT
TONIGHT/THU AM WHICH ALONE SUGGEST SFC GUSTS OF 50 MPH PSBL AND
PERHAPS BRIEFLY HIGHER PENDING EVOLUTION OF LOW CENTROID SHRA ALG
THE ACTUAL FRONT. SECONDARY BUT PERHAPS MORE SIG WIND CONCERNS ARISE
THU AFTN/EVE IN ASSOCN/W SECONDARY SW DIGGING THROUGH BASE OF LARGER
SCALE TROUGH CNTRD ACRS THE LAKES AND TERTIARY LL WIND MAX ROTATING
THROUGH IN THE AFTN. GIVEN DEEPER/DIURNALLY DRIVEN MIXED LYR
GRADIENT FLW HERE COULD EXCEED THAT TIED TO FROPA. THUS IN CONTEXT
OF TWO PRONGED THREAT AND 10 METER MOMENTUM GUSTS OF 60 MPH PSBL SEE
EVERY REASON TO GO AHEAD AN ISSUE A HIGH WIND WATCH THIS CYCLE FOR
ENTIRE CWA LT TONIGHT THROUGH THU NIGHT.

&&

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 409 AM EST WED NOV 11 2015

THE INTENSE NOVEMBER STORM CONTINUES TO BE THE MAIN FOCUS FOR
THE LONG TERM PERIOD. WE ARE ISSUING A HIGH WIND WATCH FROM EARLY
THURSDAY INTO FRIDAY MORNING. A DEEP LOW PRESSURE AREA WILL MOVE
NORTHEAST INTO WISCONSIN AND THEN RACE EAST INTO MAINE BY FRIDAY
MORNING. VERY STRONG WINDS ARE EXPECTED WITH THIS SYSTEM. FOR THIS
PACKAGE...HAVE FAVORED A BLEND OF THE SPECTRAL MODELS AND SOME OF
THE HIGH RESOLUTION MODELS. HOWEVER...THE NAM12 APPEARS TO
CONTINUE TO HAVE BOUNDARY LEVEL ISSUES AND DOES NOT APPEAR TO HAVE
ENOUGH LOW LEVEL MIXING SO HAVE REJECTED THE NAM12 AND THUS
REJECTED NAM BUFKIT WINDS. HAVE RAISED WINDS THURSDAY INTO FRIDAY
MORNING TO BETTER MATCH THIS SCENARIO. AFTER MUCH COORDINATION
WITH SURROUNDING OFFICES...WE ARE ISSUING A HIGH WIND WATCH AS A
BAND OF POST FRONT LOW LEVEL WINDS TRANSLATES ACROSS THE AREA
THURSDAY. AN ANALOG FROM MARCH 2002 FAVORS VERY STRONG WINDS. A
SECOND COLD FRONT WILL MOVE ACROSS THE AREA EARLY FRIDAY AND WILL
CONTINUE TO BRING A CHANCE FOR VERY STRONG AND GUSTY WINDS. KEPT A
CHANCE FOR A RAIN AND SNOW MIX OVER NORTHERN AREAS
FRIDAY...HOWEVER...NO SNOW ACCUMULATION IS EXPECTED. TEMPERATURES
WILL REBOUND VERY RAPIDLY WITH 850 MB TEMPS RISING 13C IN 36 HOURS
BY EARLY SUNDAY. THE PATTERN WILL BE UNSETTLED EARLY NEXT WEEK
WITH CHANCES OF RAIN STARTING MONDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 409 AM EST WED NOV 11 2015

VFR CONDS THROUGH THE PD AS INITIAL SFC RIDGE GIVES WAY
TO DEEPENING LOW PRESSURE LIFTING OUT OF THE PLAINS. STEADY RAMP TO
SFC GRADIENT XPCD TDA W/S-SE GUSTS TO 20KTS BY LT AFTN. FURTHER
INCREASE TO NR 30KTS XPCD BY MID EVENING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     MIZ077>081.

     LAKESHORE FLOOD ADVISORY FROM 5 AM THURSDAY TO 10 AM EST FRIDAY
     FOR MIZ077.

OH...HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     OHZ001-002-004-005-015-016-024-025.

LM...STORM WARNING FROM 7 AM THURSDAY TO 10 AM EST FRIDAY FOR LMZ043-
     046.

     GALE WARNING FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY FOR
     LMZ043-046.

&&

SYNOPSIS...T
SHORT TERM...T
LONG TERM...SKIPPER
AVIATION...T

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 10, 3:48 PM EST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EST TUE NOV 10 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-112100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
348 PM EST TUE NOV 10 2015 /248 PM CST TUE NOV 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE LIKELY TO DEVELOP WEDNESDAY NIGHT AND PERSIST
INTO FRIDAY. THE STRONGEST WINDS ARE EXPECTED LATE WEDNESDAY
EVENING INTO THURSDAY WHEN SOME WIND GUSTS AS HIGH AS 50 MPH ARE
POSSIBLE. IN ADDITION...A LINE OF SHOWERS WITH A FEW EMBEDDED
THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA WEDNESDAY NIGHT.
ISOLATED DAMAGING WIND GUSTS MAY ACCOMPANY THESE SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-112100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
348 PM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS ARE LIKELY TO DEVELOP WEDNESDAY AND PERSIST THROUGH
FRIDAY. A GALE WATCH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
FRIDAY EVENING...WHEN GALE GUSTS TO 45 KNOTS ARE EXPECTED. AN
ISOLATED THUNDERSTORM IS ALSO POSSIBLE ACROSS SOUTHERN LAKE
MICHIGAN WEDNESDAY NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 4:05 AM ESTHigh Wind WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more11 hr
Nov 11, 4:19 AM ESTGale WarningIWX24 hr
Nov 11, 4:29 AM ESTLakeshore Flood AdvisoryIWX66 hr
Nov 11, 3:27 PM ESTHigh Wind WarningIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more22 hr

Nearby

Storm Warnings in Indiana, 2015Every storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.